Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have Crohn s disease and PCOS. Taking prednisone. Suffer from mood swings. Any suggestions?

Hi, I am 28, female and have active chrons disease and pcos. I am currently taking predisione (80mg daily) I have always been very moody my hormones are always so badly up and down. I have spent 10 years in and out of counselling trying to get a hold on the moods and failed. My gp refuses to refer me to see a specialist. Can you suggest anything ? Thank you
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for using HCM
I hope you are on treatment for PCOS and Crohn's disease.
Life style modification helps you a lot.
To for yoga classes, this will help you to keep yourself calm and relaxed.
Daily morning brisk walk for 30 min
Engage yourself in any activity. Keep yourself active always. This will help to reduce your mood swings.
Get well soon, take care

Dr. Vidya
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor